Lovaza does not cause infections.
A side-effect of Lovaza is "flu like" symptoms.
The information I received from my pharmacy with my Lovaza said that it can cause infections. When I started taking Lovaza twice a day, I soon had two cysts (little lumps under my skin that had been there for years) become wildly inflamed/infected. One was on my back and the other under my arm. At the same time I also developed a weird pimple inside my lower eyelid (I consider this an infection as well). The pimple on my eye was very small compared to the infected cysts, but it did cause me to get a black eye. I stopped taking the Lovaza, the infections cleared (I used benzoyl peroxide to help with this, except on my eye) and did not return. This was the first and only time I ever experienced infected cysts like that.
- Lovaza Information for Consumers
- Lovaza Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lovaza (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Aug 2009 • 2 answers
Posted 5 Sep 2009 • 2 answers
Posted 21 Jul 2010 • 1 answer
Posted 16 Sep 2010 • 1 answer
Posted 14 Sep 2011 • 1 answer